Home > Research > Publications & Outputs > Lie algebras all of whose maximal subalgebras h...
View graph of relations

Lie algebras all of whose maximal subalgebras have codimension one

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Lie algebras all of whose maximal subalgebras have codimension one. / Towers, David.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 24, 1981, p. 217-219.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Towers, D 1981, 'Lie algebras all of whose maximal subalgebras have codimension one', Proceedings of the Edinburgh Mathematical Society, vol. 24, pp. 217-219.

APA

Towers, D. (1981). Lie algebras all of whose maximal subalgebras have codimension one. Proceedings of the Edinburgh Mathematical Society, 24, 217-219.

Vancouver

Towers D. Lie algebras all of whose maximal subalgebras have codimension one. Proceedings of the Edinburgh Mathematical Society. 1981;24:217-219.

Author

Towers, David. / Lie algebras all of whose maximal subalgebras have codimension one. In: Proceedings of the Edinburgh Mathematical Society. 1981 ; Vol. 24. pp. 217-219.

Bibtex

@article{1f3ddee9330c4a3ca3ff03124ea6ced4,
title = "Lie algebras all of whose maximal subalgebras have codimension one",
author = "David Towers",
year = "1981",
language = "English",
volume = "24",
pages = "217--219",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",

}

RIS

TY - JOUR

T1 - Lie algebras all of whose maximal subalgebras have codimension one

AU - Towers, David

PY - 1981

Y1 - 1981

M3 - Journal article

VL - 24

SP - 217

EP - 219

JO - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

ER -